# SDR CA000222011

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Connector
- Condition: Coked
- Location: Selector Valve
- Component: Master Cyl/Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) GEAR DISAGREE ON EICAS.  EMERGENCY EXTENSION C/W.  FOUND CANNON PLUG ON MLG SELECTOR VALVE COKED.  CLEANED AND INSPECTED CANNON PLUG AND REPLACED GEAR SELECTOR VALVE.
